NeoCitran Total Flu Ultra Strength Non-Drowsy Drink (Lemon)

$13.99

Pack Size: 10 pouches/box

Ingredients:
Each single dose pouch contains acetaminophen 1000 mg, dextromethorphan 30 mg and pseudoephedrine 60 mg.

For the relief of aches, pains, fever, dry cough and sinus congestion.